# SDR GTIA030005

- Difficulty date: January 9, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT VERTICAL DORSAL FIN, INNER ATTACH ANGLE CRACKED, APPROXIMATELY 1 INCH.  REMOVED LEFT VERTICAL DORSAL FIN, INNER ATTACH ANGLE.  NEW FORMED ANGLE.  INSTALLED LEFT VERTICAL DORSAL FIN, INNER ATTACH ANGLE.  (M)
